Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological equivalence of a Banach space with its unit cell


Author: Victor Klee
Journal: Bull. Amer. Math. Soc. 67 (1961), 286-290
DOI: https://doi.org/10.1090/S0002-9904-1961-10589-2
MathSciNet review: 0125431
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle and L. M. Graves, Mappings between function spaces, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 400-413. MR 47910
  • 2. C. Bessaga and A. Pełczyński, A generalization of results of R. C. James, Studia Math. vol. 17 (1958) pp. 165-174. MR 115071
  • 3. C. Bessaga and A. Pełczyński, Some remarks on homeomorphism of Banach spaces, to appear.
  • 4. H. H. Corson and Victor Klee, Topological classification of convex bodies, to appear.
  • 5. R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. vol. 52 (1950) pp. 518-527. MR 39915
  • 6. M. I. Kadeč, On homeomorphism of certain Banach spaces, Dokl. Akad. Nauk SSSR vol. 92 (1953) pp. 465-468 (Russian). MR 59469
  • 7. M. I. Kadeč, On weak and norm convergence, Dokl. Akad. Nauk SSSR vol. 122 (1958) pp. 13-16 (Russian). MR 98977
  • 8. Victor Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 10-43. MR 54850
  • 9. Victor Klee, A note on topological properties of normed-linear spaces, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 673-674. MR 78661
  • 10. Victor Klee, Mappings into normed linear spaces, Fund. Math. vol. 49 (1960) pp. 25-34. MR 126690
  • 11. Victor Klee, Topological structure of infinite-dimensional linear spaces, to appear.
  • 12. S. Mazur, Une remarque sur l'homéomorphic des champs fonctionnels, Studia Math. vol. 1 (1929) pp. 83-85.
  • 13. Ernest Michael, Continuous selections. I, Ann. of Math. vol. 63 (1956) pp. 361-382. MR 77107


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10589-2

American Mathematical Society